American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 156 found      Go to page: 1 2 3 4 > >>

[1] Alexander P. Kreuzer. Measure theory and higher order arithmetic. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sean D. Cox. Prevalence of Generic Laver Diamond. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Monroe Eskew. Coherent forests. Proc. Amer. Math. Soc. 143 (2015) 2705-2717.
Abstract, references, and article information   
View Article: PDF

[4] Miloš S. Kurilić. Forcing with copies of countable ordinals. Proc. Amer. Math. Soc. 143 (2015) 1771-1784.
Abstract, references, and article information   
View Article: PDF

[5] Yevhen Zelenyuk. Discontinuity of multiplication and left translations in $\beta G$. Proc. Amer. Math. Soc. 143 (2015) 877-884.
Abstract, references, and article information   
View Article: PDF

[6] Martino Lupini. Logic for metric structures and the number of universal sofic and hyperlinear groups. Proc. Amer. Math. Soc. 142 (2014) 3635-3648.
Abstract, references, and article information   
View Article: PDF

[7] Mohammad Golshani. More on almost Souslin Kurepa trees. Proc. Amer. Math. Soc. 142 (2014) 3631-3634.
Abstract, references, and article information   
View Article: PDF

[8] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[9] Alan Dow. A non-trivial copy of $\beta\mathbb N\setminus\mathbb N$. Proc. Amer. Math. Soc. 142 (2014) 2907-2913.
Abstract, references, and article information   
View Article: PDF

[10] Andreas Blass, Michael Hrušák and Jonathan Verner. On strong $P$-points. Proc. Amer. Math. Soc. 141 (2013) 2875-2883.
Abstract, references, and article information   
View Article: PDF

[11] Mohammad Golshani. Almost Souslin Kurepa trees. Proc. Amer. Math. Soc. 141 (2013) 1821-1826.
Abstract, references, and article information   
View Article: PDF

[12] Christina Brech and Piotr Koszmider. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proc. Amer. Math. Soc. 141 (2013) 1267-1280.
Abstract, references, and article information   
View Article: PDF

[13] Alex Hellsten. Saturation of the weakly compact ideal. Proc. Amer. Math. Soc. 138 (2010) 3323-3334. MR 2653962.
Abstract, references, and article information   
View Article: PDF

[14] Arnold W. Miller and Boaz Tsaban. Point-cofinite covers in the Laver model. Proc. Amer. Math. Soc. 138 (2010) 3313-3321. MR 2653961.
Abstract, references, and article information   
View Article: PDF

[15] Teruyuki Yorioka. Uniformizing ladder system colorings and the rectangle refining property. Proc. Amer. Math. Soc. 138 (2010) 2961-2971. MR 2644907.
Abstract, references, and article information   
View Article: PDF

[16] Simon Thomas. On the number of universal sofic groups. Proc. Amer. Math. Soc. 138 (2010) 2585-2590. MR 2607888.
Abstract, references, and article information   
View Article: PDF

[17] Saharon Shelah. Diamonds. Proc. Amer. Math. Soc. 138 (2010) 2151-2161. MR 2596054.
Abstract, references, and article information   
View Article: PDF

[18] Arnold W. Miller. Ultrafilters with property $( {s})$. Proc. Amer. Math. Soc. 137 (2009) 3115-3121. MR 2506470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bernhard Irrgang. Morasses and finite support iterations. Proc. Amer. Math. Soc. 137 (2009) 1103-1113. MR 2457452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sy-David Friedman. Parameter-free uniformisation. Proc. Amer. Math. Soc. 136 (2008) 3327-3330. MR 2407099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joel David Hamkins, Jonas Reitz and W. Hugh Woodin. The ground axiom is consistent with V $\neq $ HOD. Proc. Amer. Math. Soc. 136 (2008) 2943-2949. MR 2399062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stuart Zoble. On a fragment of the universal Baire property for $\Sigma^1_2$ sets. Proc. Amer. Math. Soc. 136 (2008) 1807-1814. MR 2373612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Natasha Dobrinen. Global co-stationarity of the ground model from a new countable length sequence. Proc. Amer. Math. Soc. 136 (2008) 1815-1821. MR 2373613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eric Wofsey. $P(\omega)/{\rm fin}$ and projections in the Calkin algebra. Proc. Amer. Math. Soc. 136 (2008) 719-726. MR 2358514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Moti Gitik and Assaf Sharon. On SCH and the approachability property. Proc. Amer. Math. Soc. 136 (2008) 311-320. MR 2350418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marcin Kysiak, Andrzej Nowik and Tomasz Weiss. Special subsets of the reals and tree forcing notions. Proc. Amer. Math. Soc. 135 (2007) 2975-2982. MR 2317976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Arthur W. Apter, James Cummings and Joel David Hamkins. Large cardinals with few measures. Proc. Amer. Math. Soc. 135 (2007) 2291-2300. MR 2299507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Rüdiger Göbel and Saharon Shelah. Absolutely indecomposable modules. Proc. Amer. Math. Soc. 135 (2007) 1641-1649. MR 2286071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Peter Koepke. Forcing a mutual stationarity property in cofinality $\omega_1$. Proc. Amer. Math. Soc. 135 (2007) 1523-1533. MR 2276663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David Schrittesser. Lightface $\Sigma^1_2$-indescribable cardinals. Proc. Amer. Math. Soc. 135 (2007) 1213-1222. MR 2262928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 156 found      Go to page: 1 2 3 4 > >>